A1 Journal article – refereed

ALL BINARY-CODES WITH COVERING RADIUS ONE ARE SUBNORMAL




List of Authors: HONKALA I

Publisher: ELSEVIER SCIENCE BV

Publication year: 1991

Journal: Discrete Mathematics

Journal name in source: DISCRETE MATHEMATICS

Journal acronym: DISCRETE MATH

Volume number: 94

Issue number: 3

Number of pages: 4

ISSN: 0012-365X

DOI: http://dx.doi.org/10.1016/0012-365X(91)90028-Z


Abstract
We prove that if a binary code has covering radius one then it is subnormal.


Research Areas


Last updated on 2021-24-06 at 09:47